# SDR UALA2012091205142

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 64,369 hours, 22,841 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE LIGHTING HAS COME LOOSE AT LAST PAX ROW.  MAINT TEXT: EEL STRIP COVER IS LOOSE, LAST ROW LEFT SIDE.  SEC COVER LIGHTS OP CHECK OK.
